# SDR AUS20020118

- Difficulty date: February 17, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE STALLED.  VIBRATION FELT AND ENGINE PARAMETERS DIFFERENT FROM OTHER ENGINES.
